# SDR GTIA20130517615

- Difficulty date: May 17, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 24,511 hours, 11,689 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Part number: FE240006
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ACCUMULATOR PRESSURE LOW.  SERVICED L1 DOOR ACCUMULATOR PRESSURE TO PROPER LEVELS IAW ACFT MM.
